# SDR ASOA2016030114557

- Difficulty date: March 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT FAILED FUNCTIONAL CHECK, PULLED 60LBS MAX IS 40.  CLEARED AND APPLIED NEW GREASE TO SHOOT BOLT SHOOTBOLT FITTING ON RT AFT EMERGENCY EXIT AND THEN IT PASSED FUNCTIONAL TEST IAW AMM 52-21-00-720-802 A01.
